# SDR ASAA2012061592342

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 40,634 hours, 15,814 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U16
- Condition: Cracked
- Location: Bs 324-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT INTERCOSTAL CRACKED BS 324-BS344, LBL 46-LBL, 46.  R & R MAIN CABIN FLOOR SUPPORT INTERCOSTAL BS 324-344, LBL 46 IAW SRM 51-40-02.
